Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of incompressible surfaces in certain $ 3$-manifolds.


Author: Wolfgang Heil
Journal: Proc. Amer. Math. Soc. 23 (1969), 704-707
MSC: Primary 55.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0253339-X
MathSciNet review: 0253339
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. A. Epstein, Projective planes in $ 3$-manifolds, Proc. London Math. Soc. 3 (1961), 469-484. MR 0152997 (27:2968)
  • [2] W. H. Heil, On $ {P^2}$-irreducible $ 3$-manifolds, Bull. Amer. Math. Soc. 75 (1969), 772-775. MR 0251731 (40:4958)
  • [3] L. Neuwirth, Knot groups, Ann. of Math. Studies, no. 56, Princeton Univ. Press, Princeton, N. J., 1965. MR 0176462 (31:734)
  • [4] J. Stallings, On fibering certain $ 3$-manifolds, topology of $ 3$-manifolds and related topics, Prentice-Hall, Englewood, N. J., 1962. MR 0158375 (28:1600)
  • [5] F. Waldhausen, On irreducible $ 3$-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 0224099 (36:7146)
  • [6] -, Gruppen mit Zentrum und $ 3$-dimensionale Mannigfaltigkeiten, Topology 6 (1967), 505-517. MR 0236930 (38:5223)
  • [7] -, Eine Klasse von $ 3$-dimensionalen Mannigfaltigkeiten. II, Invent. Math. 4 (1967), 87-117. MR 0235576 (38:3880)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60

Retrieve articles in all journals with MSC: 55.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253339-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society